# SDR USAA960672

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK BS 754 ABOVE STRINGER 18R FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6 AND EA 58706.  (M)
